# SDR FDEA201502190553

- Difficulty date: February 19, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N316FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48314
- Aircraft time: 557 hours, 19,495 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB LE PANEL 341 EZ HAS TWO CRACKS ON BULKHEAD OPENING.  REMOVED DAMAGED AREA, FABRICATED SPLICE DOUBLERS IAW DWG ALC7222.  INSTALLED REPAIR DOUBLERS IAW EA 8-5510-T0315537.
